# SDR SWAA040545

- Difficulty date: February 21, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 67,725 hours, 73,604 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND WEB CRACKED AT BS 178, WL 235 AND LBL 8, LBL 9, LBL 10 AND LBL 12.5.  REPAIRED WEB PER SRM.
